Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jan 25, 2010, 8:24 PM EST for Morris County, Passaic County, New Jersey. It took effect at Jan 26, 2010, 3:38 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 8:24 PM EST (01:24 UTC)
- In effect from
- Jan 26, 2010, 3:38 AM EST
- Expired
- Jan 26, 2010, 1:34 PM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
Counties Morris County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 111 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pequannock River at Macopin (MCPN4). The gauge peaked at 5.53 ft at Jan 26, 2010, 2:00 AM EST.
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01382500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
633
WGUS41 KPHI 260124
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
824 PM EST MON JAN 25 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-261324-
/O.NEW.KPHI.FL.W.0005.100126T1200Z-100126T1800Z/
/MCPN4.1.ER.100126T1200Z.100126T1200Z.100126T1200Z.NO/
824 PM EST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* FROM TUESDAY MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 5.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TUESDAY
MORNING.
$$
NJC027-261324-
/O.NEW.KPHI.FL.W.0006.100126T0300Z-100127T1200Z/
/BONN4.1.ER.100126T0300Z.100126T1700Z.100127T0600Z.NO/
824 PM EST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY TUESDAY AND CONTINUE TO RISE TO
NEAR 5.5 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY WEDNESDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON BELOW T 5.0 4.29 MON 8 PM 5.5 TUE 12 PM
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.33 MON 7 PM 5.5 TUE 7 AM
&&3 follow-up statements
220
WGUS81 KPHI 260838
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
338 AM EST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-261838-
/O.EXT.KPHI.FL.W.0005.100126T0838Z-100126T2100Z/
/MCPN4.1.ER.100126T0500Z.100126T0815Z.100126T1500Z.NO/
338 AM EST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM TUESDAY THE STAGE WAS 5.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.53 TUE 3 AM 5.5 TUE 7 AM
&&093
WGUS81 KPHI 261600
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1100 AM EST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-262130-
/O.EXT.KPHI.FL.W.0005.000000T0000Z-100126T2130Z/
/MCPN4.1.ER.100126T0500Z.100126T0815Z.100126T1530Z.NO/
1100 AM EST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND
MIDDAY.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.51 TUE 10 AM 5.4 TUE 1 PM
&&
KRUZDLO482
WGUS81 KPHI 261834
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
134 PM EST TUE JAN 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
JERSEY...
PEQUANNOCK RIVER BELOW MACOPIN DAM AFFECTING MORRIS AND PASSAIC
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-031-261904-
/O.CAN.KPHI.FL.W.0005.000000T0000Z-100126T2130Z/
/MCPN4.1.ER.100126T0500Z.100126T0815Z.100126T1630Z.NO/
134 PM EST TUE JAN 26 2010
* AT 1:15 PM TUESDAY THE STAGE WAS 5.48 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.50 FEET.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PEQUANNOCK RIVER
MACOPIN DAM 5.50 5.48 TUE 1 PM FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 25, 8:17 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 25, 8:17 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EST MON JAN 25 2010
.SYNOPSIS...
A COLD FRONT CROSSED OUR AREA FROM WEST TO EAST TODAY AND WILL HEAD
OUT TO SEA TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND
CONTROL OUR WEATHER UNTIL THE END OF THE WEEK. AT THAT TIME, A STORM
WILL PASS BY TO OUR SOUTH AND POSSIBLY BRING MEASURABLE SNOWFALL TO,
AT LEAST, THE SOUTHERN PART OF THE REGION FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH TUESDAY/...
THE FRONT IS DRAGGING ITS HEALS IN OUR SOUTHERN AREA. SOME CONVECTION
HAS DEVELOPED IN THE SHOWERS OVER NORTHERN DE AND SRN NJ, SO HAVE
ADDED AN ISOLATED TSTM FOR THE NEXT FEW HOURS. RAINFALL AMOUNTS
TODAY WERE A SOLID 1 TO 2 INCHES WITH SOME ISOLATED 3 INCHES AND
ONE FOUR INCH (RADAR ESTIMATE OF 4 INCHES IN SUSSEX CO DE). WE
BEGAN THE DAY WITH A +10C AT 80H AND WILL END IT -6C OVER OUR
WESTERN ZONES BY MIDNIGHT. SO AFTER A JANUARY THAW , WE'RE
RETURNING TO WINTER. TEMPERATURES OVERNIGHT WILL DROP TO THE MID
20S FAR NORTH AND MID 30S SOUTHEAST. THE COLDEST AIR RETURNING
AFTER THURSDAY.
THE LARGE SWIRL OF LOW CLOUDS IN THE MIDDLE OF THE U.S. SHOWS THE
EXTEND OF THE COLD AIR ADVECTION.
ON TUESDAY INSTABILITY CLOUDS AND SNOW SHOWERS WILL BE AROUND BUT
WILL NOT AMOUNT TO TOO MUCH. TEMPERATURES AT 80H WILL BE AROUND
-10C. THE CORE OF THE COLD AIR, -31C IS LOCATED OVER HUDSONS BAY
AND THE POLAR BEARS ARE LOVING IT. OUR HIGHS WILL RANGE FROM 30 TO
45. THERE IS STILL AN EXTENSIVE SNOW COVER OVER THE NORTHEAST BUT
NOT LIKE TWO WEEKS AGO. TWO WEEKS AGO THE COLD AIR COMING IN THIS
WEEK WOULD HAVE RIVALED THE COLDER OUTBREAK IN EARLY JANUARY.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
UPPER RIDGE IS BUILDING OVER THE NORTHWEST AND THE ARCTIC VORTEX IS
SENDING RIPPLES OF COLD AIR SOUTH. ON TUESDAY A TROUGH AT THE BASE
OF THE VORTEX WILL MOVE INTO NEW ENGLAND AS ANOTHER SHORT WAVE
DIGS DOWN ACROSS THE BORDER INTO THE UPPER PLAINS. WE CONTINUE TO
COLDER EACH DAY WHICH IS THE FIRST SHOE TO DROP. THE COLD CORE
MOVES SOUTHWEST OF HUDSONS BAY AND REACHES THE NORTHERN GREAT
LAKES BY THURSDAY AFTERNOON. WHILE THE SURGE OF COLD AIR
CONTINUES, A STORM WILL TAKE SHAPE OVER THE TEXAS REGION WITH A
CLOSED UPPER LOW FORMING. A BATTLE IS BREWING AS TO WHAT BRANCH
WILL PREVAIL AND MAKE OR BREAK OUR WEATHER FOR THE WEEKEND. THE
NORTHERN BRANCH THURSDAY CUTS ACROSS THE COUNTRY FROM NORTHERN
MISSOURI TO THE NJ COAST, WHILE THE SOUTHERN BRANCH IS SLINGING A
GOOD DEAL OF MOISTURE INTO THE MIDDLE MISSISSIPPI VALLEY. I LEAVE
YOU AT THIS POINT AND HAND OVER THE LONG TERM FCST TO MY
COLLEAGUE. BUT AS MY FRIEND (JB) SAYS, PUSH MAY COME TO SHOVEL
THIS WEEKEND.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE EXTENDED PERIOD BEGINS QUIET, HAS SOME POTENTIAL EXCITEMENT IN
THE MIDDLE AND THEN ENDS QUIET. MOTHER NATURE HAS AN UNFORTUNATE
HABIT OF REMINDING US OCCASIONALLY THAT ITS STILL WINTER.
THURSDAY NIGHT WILL BE DRY AND COLDER BEHIND THE EARLIER PASSAGE OF
A COLD FRONT. WEAK HIGH PRESSURE WILL BE OVER THE AREA EARLY ON
FRIDAY WITH AN H5 LOW OVER SERN CANADA.
THEN, ALL THE ATTENTION TURNS TO THE CNTRL PORTION OF THE NATION,
WHERE TWO FEATURES WHICH WILL PLAY AN IMPORTANT ROLE IN OUR WX ARE
TAKING SHAPE. THE FIRST IS A VERY STRONG AREA OF CANADIAN HIGH
PRESSURE (1030+) BUILDING DOWN INTO THE NORTHERN PLAINS. THIS WILL
BRING A RETURN TO COLD TEMPS THAT WE HAVEN'T SEEN IN A FEW WEEKS.
THE SECOND FEATURE IS A LOW PRESSURE SYSTEM WHICH AT THIS POINT IS
IN THE FORMATIVE STAGES ALONG THE GULF COAST. DURING FRIDAY, BOTH
THE HIGH AND LOW MOVE GENERALLY EASTWARD. ON SATURDAY MORNING, A
SECOND LOW TRIES TO DEVELOP NEAR THE NC CST, WITH THE PRIMARY LOW
OVER THE SERN CONUS. BOTH THESE LOWS THEN MOVE NORTHEAST AND OUT TO
SEA. AS THESE FEATURES INTERACT, THE SQUEEZE PLAY IS ON. THE HIGH
WILL KEEP THE REGION SUPPLIED WITH COLD AIR AND THE LOW WILL START
PUMPING IN MOISTURE. THE GFS AND ECMWF ARE COLD ENOUGH TO SUPPORT
ALL SNOW VIRTUALLY EVERYWHERE, WHILE THE CMC IS A BIT WARMER AND
WOULD INDICATE SOME KIND OF MIX FROM THE I-95 CORRIDOR S AND E.
ULTIMATELY, HOW FAR SOUTH THE HIGH GETS AND HOW LONG IT HOLDS ON
WILL HAVE TREMENDOUS IMPACT ON THIS PERIOD. ALL OF THE COMPUTER
MDLS ARE INDICATING THAT THE HIGH WILL WEAKEN SOMEWHAT AND SHIFT TO
THE NE AS THE LOW MOVES TWD THE AREA. IF THE HIGH HOLDS ON, THEN
LESS PRECIP WOULD ULTIMATELY MAKE IT TO THE REGION. REGARDLESS OF
WHICH SCENARIO IS MOST CORRECT, WITH THE TRACK OF THE LOW, THE BEST
CHCS FOR PRECIP WILL BE OVER SRN AND ERN AREAS, WITH LESS N AND W.
CERTAINLY, THE POTENTIAL IS THERE FOR WINTER WX IMPACTS AS WE GET
INTO THE FIRST PART OF THE WEEKEND, SO STAY TUNED.
WHILE THERE ARE SOME TIMING DIFFS WITH THE AFOREMENTIONED LOW, IT
DOES LOOK LIKE ITS EFFECTS WILL BE WINDING DOWN SATURDAY NIGHT INTO
SUNDAY AS THE STORM MOVES AWAY. A VERY DEEP H5 TROF THEN MOVES OVER
THE AREA KEEPING THINGS COLD AND UNSETTLED FOR SUNDAY. HIGH
PRESSURE THEN MOVES INTO THE ERN CONUS FOR MONDAY, BRINGING DRY AND
WARMING WX. ANOTHER COLD FRONT APPROACHES ON TUESDAY, WHICH COULD
BRING ANOTHER CHC OF MORE PRECIP.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE AND A COLD FRONT ARE CROSSING THE AREA THIS AFTERNOON.
THE STEADY RAINS AND STRONG GUSTY WINDS THAT HAVE BEEN ACROSS THE
REGION TODAY WILL DECREASE FROM WEST TO EAST THIS AFTERNOON. VFR
CONDITIONS EXPECTED BY SUNDOWN IN MOST AREAS BUT BKN-OVC CLOUDINESS
WILL CONTINUE OVENIGHT INTO TUESDAY. WINDS WILL SHIFT AROUND TO WEST
THIS EVENING AND DECREASE UNDER 10 KNOTS. WINDS WILL INCREASE AGAIN
TUESDAY MORNING WITH SOME GUSTS UP TO 20 KNOTS EXPECTED.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED ACROSS THE AREA THE NEXT FEW DAYS. THERE
MAY BE SOME GUSTY WINDS (UP TO 20 KTS) AND SOME VFR SC CLOUDS AROUND
FOR AWHILE TUE. THE NEXT CHC FOR SIGNIFICANT WEATHER WILL BE LATE
THIS WEEK AS A LOW/FRONT CROSS THE AREA.
&&
.MARINE...
THE TREND WITH REGARDS TO THE WIND SPEEDS ACROSS THE WATERS IS FOR A
DECREASE THIS EVENING. THE GALE FLAG WILL BE LET GO WITH THE 4 PM
CWF ISSUANCE. A SMALL CRAFT ADVISORY WILL CONTINUE ACROSS THE OCEAN
WATERS AND DELAWARE BAY FOR THE OVERNIGHT HOURS. WINDS ON THE BAY
SHOULD DECREASE OVERNIGHT SO THE FLAG WILL EXPIRE THERE FIRST. ON
THE OCEAN WITH WAVES WILL CONTINUE GREATER THAN 5 FT INTO
TUESDAY...SO THE TIMING OF THE SCA EXPIRATION ON THE OCEAN WAS
SET AT 21Z TUE FOR NOW.
&&
.HYDROLOGY...
THE HEAVIEST RAIN FELL PRETTY MUCH IN THE WATCH AREA FROM
NORTHEAST MARYLAND UP THROUGH THE 95 CORRIDOR AND INTO NORTH JERSEY.
WE DID HAVE THE ISOLATED 4 INCH AMOUNT IN SUSSEX COUNTY DELAWARE
WHEN THAT NARROW INTENSE BAND OF RAIN CAME THROUGH. SOME LOCAL
STREAM FLOODING WAS REPORTED AND SEVERAL STREAMS CONTINUE TO RISE
BUT THE MAIN PROBLEM WAS STREET AND URBAN FLOODING. ONCE THE
SHOWERS IN OUR SOUTHERN AREA MOVE OFF TO THE EAST THIS EVENING,
NO ADDITIONAL HEAVY RAIN IS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
THE FLAGS FOR TIDAL FLOODING WILL BE DROPPED WITH THE AFTERNOON
PACKAGE. SOME MINOR TIDAL FLOODING WAS OBSERVED ON THE TIDAL
DELAWARE RIVER EARLIER THIS MORNING AT PHILADELPHIA AND ALSO IN THE
CHESAPEAKE BAY AT CAMBRIDGE. THE PRESENT TIDE CYCLE IS THE LOWER OF
THE TWO DAILY TIDES AND BY THE TIME THE FOLLOWING CYCLE OCCURS...THE
DEPARTURES WILL BE BACK TO MORE NORMAL READINGS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431.
&&
SYNOPSIS...EBERWINE/RPW
NEAR TERM...EBERWINE/RPW
SHORT TERM...EBERWINE
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 25, 5:29 PM EST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 PM EST MON JAN 25 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-262230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 529 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-262230- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-262230- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-262230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 PM EST MON JAN 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Local storm report, Jan 25, 4:45 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM NON-TSTM WND DMG 2 N HOPATCONG 40.99N 74.66W
01/25/2010 SUSSEX NJ TRAINED SPOTTER
A LARGE TREE WAS REPORTED ACROSS A ROADWAY IN JEFFERSON
TOWNSHIP.
0645 AM NON-TSTM WND GST 3 ESE COPPERVILLE 38.81N 76.12W
01/25/2010 M48.00 MPH QUEEN ANNE'S MD AWOS
48 MPH WIND GUST REPORTED IN EASTON.
0741 AM NON-TSTM WND GST READING 40.33N 75.93W
01/25/2010 M46.00 MPH BERKS PA ASOS
0824 AM NON-TSTM WND DMG LEBANON 40.64N 74.84W
01/25/2010 HUNTERDON NJ TRAINED SPOTTER
TREE FELL ON HOUSE AND CRACKED ROOF OPEN.
0829 AM NON-TSTM WND GST GEORGETOWN 38.69N 75.39W
01/25/2010 M58.00 MPH SUSSEX DE ASOS
0845 AM NON-TSTM WND GST DOVER 39.16N 75.52W
01/25/2010 M52.00 MPH KENT DE ASOS
0915 AM NON-TSTM WND GST WILDWOOD 38.99N 74.82W
01/25/2010 M48.00 MPH CAPE MAY NJ AWOS
0930 AM NON-TSTM WND GST PHILADELPHIA INTERNATIO 39.86N 75.30W
01/25/2010 M62.00 MPH DELAWARE PA ASOS
0934 AM NON-TSTM WND GST MCGUIRE AFB 40.04N 74.58W
01/25/2010 M50.00 MPH BURLINGTON NJ ASOS
1013 AM NON-TSTM WND GST LEWES 38.78N 75.15W
01/25/2010 M48.00 MPH SUSSEX DE TRAINED SPOTTER
1016 AM NON-TSTM WND GST MILLVILLE 39.39N 75.05W
01/25/2010 M48.00 MPH CUMBERLAND NJ ASOS
1023 AM NON-TSTM WND GST ALLENTOWN 40.59N 75.48W
01/25/2010 M48.00 MPH LEHIGH PA ASOS
1039 AM NON-TSTM WND GST ATLANTIC CITY 39.38N 74.45W
01/25/2010 M51.00 MPH ATLANTIC NJ ASOS
1045 AM NON-TSTM WND DMG PERKASIE 40.37N 75.29W
01/25/2010 BUCKS PA TRAINED SPOTTER
A LARGE TREE REPORTED DOWN ON CONSTITUTION AVENUE IN
PERKASIE.
1059 AM NON-TSTM WND DMG FREEHOLD 40.26N 74.28W
01/25/2010 MONMOUTH NJ TRAINED SPOTTER
TREE DOWN IN HOUSE ON STILLWELLS CORNER RD.
1100 AM NON-TSTM WND DMG 3 NNE ELMER 39.63N 75.16W
01/25/2010 SALEM NJ TRAINED SPOTTER
TREE DOWN IN GLASSBORO.
1117 AM NON-TSTM WND DMG MIDDLETOWN 40.39N 74.12W
01/25/2010 MONMOUTH NJ TRAINED SPOTTER
WIRES REPORTED DOWN ON ROAD.
1131 AM NON-TSTM WND DMG CAMDEN 39.94N 75.11W
01/25/2010 CAMDEN NJ TRAINED SPOTTER
TRACTOR TRAILER OVERTURNED ON WALT WHITMANN BRIDGE.
1136 AM TSTM WND DMG FRANKFORD 38.52N 75.23W
01/25/2010 SUSSEX DE TRAINED SPOTTER
TREES REPORTED DOWN IN FRANKFORD.
1138 AM NON-TSTM WND GST LAKEHURST 40.01N 74.32W
01/25/2010 M56.00 MPH OCEAN NJ ASOS
1140 AM NON-TSTM WND DMG EGG HARBOR CITY 39.56N 74.60W
01/25/2010 ATLANTIC NJ TRAINED SPOTTER
WIRES REPORTED DOWN.
1142 AM FLOOD 4 SSW MORRISTOWN 40.74N 74.51W
01/25/2010 MORRIS NJ TRAINED SPOTTER
FLOODING REPORTED ON SB 287 NEAR HARDING.
1218 PM NON-TSTM WND DMG BRICKERVILLE 40.06N 74.11W
01/25/2010 OCEAN NJ TRAINED SPOTTER
WIRES DOWN ACROSS HERBERTSVILLE ROAD. ALSO, NUMEROUS
REPORTS OF TREES AND WIRES DOWN COUNTYWIDE.
1257 PM FLOOD PERKASIE 40.37N 75.29W
01/25/2010 BUCKS PA TRAINED SPOTTER
KANSAS ROAD UNDER SEVERAL FEET OF WATER AT THE NESHAMINY
CREEK.
0230 PM HEAVY RAIN MERCHANTVILLE 39.95N 75.05W
01/25/2010 M2.50 INCH CAMDEN NJ TRAINED SPOTTER
2.5 INCHES FELL IN MERCHANTVILLE.
0420 PM HEAVY RAIN LONG VALLEY 40.79N 74.77W
01/25/2010 M2.88 INCH MORRIS NJ TRAINED SPOTTER
2.88 INCHES MEASURED IN THE MIDDLE VALLEY SECTION OF
WASHINGTON TOWNSHIP.
&&
MEOLA/HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 8:24 PM EST | River Flood Warning | PHI | Morris | 40 hr |
| Jan 25, 10:51 PM EST | River Flood Warning | PHI | Morris | 12 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.